12 doctors weighed in:

Can you get extreme facial pain from radiesse (dermal fillers) treatment?

12 doctors weighed in
4 doctors agree

In brief: Call Your Doctor

Radiesse (dermal fillers) is a dermal filler (hydroxyapatite and cellulose) that is much denser than juvederm or restilyn.
The material could potentially be pressing on a nerve or irritating the neurovascular bundle, depending on the area of injection and normal variations in anatomy. I agree with dr ruden that you should call your doctor and they should see you within a few days.

In brief: Call Your Doctor

Radiesse (dermal fillers) is a dermal filler (hydroxyapatite and cellulose) that is much denser than juvederm or restilyn.
The material could potentially be pressing on a nerve or irritating the neurovascular bundle, depending on the area of injection and normal variations in anatomy. I agree with dr ruden that you should call your doctor and they should see you within a few days.
Dr. Simon Rosenberg
Dr. Simon Rosenberg
Thank
Dr. Richard Ruden
Dentistry
4 doctors agree

In brief: Call your doctor

The most common side effects for treatment with Radiesse (dermal fillers) are swelling and/or bruising at the injection site, which typically pass in several days.
As with any injection, risk of infection is also possible. Blood thinners or other such medications may increase the possibility of bleeding at the injection site, so disclose all medicines you are taking to your doctor prior to treatment. Call your doc.

In brief: Call your doctor

The most common side effects for treatment with Radiesse (dermal fillers) are swelling and/or bruising at the injection site, which typically pass in several days.
As with any injection, risk of infection is also possible. Blood thinners or other such medications may increase the possibility of bleeding at the injection site, so disclose all medicines you are taking to your doctor prior to treatment. Call your doc.
Dr. Richard Ruden
Dr. Richard Ruden
Thank
Dr. Kim Capehart
Dentistry
3 doctors agree

In brief: Call doctor

It's hard to know exactly what the cause of the facial pain is but the dermal filler could be the issue.
You should call the doctor to be evaluated and treated.

In brief: Call doctor

It's hard to know exactly what the cause of the facial pain is but the dermal filler could be the issue.
You should call the doctor to be evaluated and treated.
Dr. Kim Capehart
Dr. Kim Capehart
Thank
1 comment
Dr. Thomas Fiala
This could be a symptom of a serious complication. Get evaluated promptly.
Dr. Louis Gallia
Surgery - Oral & Maxillofacial
2 doctors agree

In brief: Unusual

Extreme pain after filler treatment would be very unusual if done properly.
See the treating Doc. If not satisfied, get second opinion from board certified facial plastic surgeon.

In brief: Unusual

Extreme pain after filler treatment would be very unusual if done properly.
See the treating Doc. If not satisfied, get second opinion from board certified facial plastic surgeon.
Dr. Louis Gallia
Dr. Louis Gallia
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
24 years in practice
171K people helped
Continue
111,000 doctors available
Read more answers from doctors